# SDR CALA2018022000710

- Difficulty date: February 20, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N76504
- Make and model: Boeing 737824
- Aircraft serial: 31604
- Aircraft time: 37,968 hours, 13,348 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: 1820
- Condition: Unsecure
- Location: R1 Door
- Part time: 11,167 hours, 3,908 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR NOT DISARMED ON ARRIVAL. CATERER OPENED DOOR. SLIDE RESTING ON TRUCK REMOVED AND REPLACED DOOR 1R ESCAPE SLIDE PER AMM 25-66-01-002/0 01. OPS CHECK GOOD.
